# SDR WRXR20250327001

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69033778
- Condition: Gouged
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND IN METAL NUTPLATE BRACKET AND STRUCTURE AT MID CARGO DOOR SURROUND AT F.S. 661.00+5.00 AND 661.00+8.00.  REMOVED GOUGE FROM STRUCTURE AT MID CARGO DOOR SURROUND FS 661.00+8.00.  NDT EVALUATE BLENDED AREA ON STRUCTURE AT MID CARGO DOOR SURROUND AT FS 661.00+8.00, NO CRACKS FOUND. RESTORED FINISH. ALL WORK COMPLIED WITH IAW PSA AIRLINES EA NO: 53-2025-0365 REV --.
